Top
10
Doctor insights on: Ssri Induced Anorgasmia

Share
1

1
My bf has anorgasmia possibly induced by his SSRI meds and was given Cialis. Could this help with the anorgasmia?

My bf has anorgasmia possibly induced by his SSRI meds and was given Cialis. Could this help with the anorgasmia?

May not be...: Anorgasmia is well known to be one of SSRI side effects, and Cialis is only to enhance penile rigidity for longer penetration, but still will have limited effect to improve ejaculation. Despite readily availability of drugs for almost any mental or physical complaints, they all come with their unique side effects one way or the other. In reality, always take healthy lifestyle as foundation of care ...Read more

Dr. Carlos Satulovsky
560 doctors shared insights

Ssri (Definition)

A class of drugs, such as fluoxetine or sertraline, that inhibit the uptake of serotonin and are primarily used in the treatment of depression ...Read more


2

2
I have had bad anorgasmia from brief ssri [8 weeks] of use for about 3 months. Any chance of recovery?

I have had bad anorgasmia from brief ssri [8 weeks] of use for about 3 months. Any chance of recovery?

SSRI: Yes, once its washed out of your system after stopping per your physician guidance, in 2 weeks or so you should be fine. ...Read more

See 1 more doctor answer
3

3
Anorgasmia from ssri temporary?

Anorgasmia from ssri temporary?

Anorgasmia.....: Caused by ssri may be resolved by lowering dose but unfortunately it tends to continue for as long as you are taking the ssri.There are non ssri meds that are less likely to cause this problem. Please ask your md about this. ...Read more

6

6
I'm starting to think i may have anorgasmia. What should I do?

I'm starting to think i may have anorgasmia. What should I do?

Health, Relationship: This could be coming about due to health issues, medication you may be taking, anxiety, depression or relationship issues. Certainly visit with your doc first and rule out hormones, med condition and medications. If none of those, consider a sex therapist to examine your feelings about sex and your relationship to see if something else is going on that you and your partner can work on together. ...Read more

See 2 more doctor answers
7

7
Can you tell me about secondary anorgasmia problems?

Can you tell me about secondary anorgasmia problems?

Health, Relationship: This could be coming about due to health issues, medication you may be taking, anxiety, depression or relationship issues. Certainly visit with your doc first and rule out hormones, med condition and medications. If none of those, consider a sex therapist to examine your feelings about sex and your relationship to see if something else is going on that you and your partner can work on together. ...Read more

See 1 more doctor answer
8

8
I've got anorgasmia. How to deal with this?

I've got anorgasmia. How to deal with this?

Why?: The most common cause of anorgasmia in otherwise healthy people is drug side effects, particularly SSRIs and SNRIs. The physiological correlative of orgasm (i.e. the muscular contractions) is mediated by the sympathetic nervous system. Isolated anorgasmia at the autonomic level is unlikely. If drug effects have been ruled out, organic causes need to be sought. ...Read more

See 1 more doctor answer
9

9
What is anorgasmia? and is there a cure

What is anorgasmia? and is there a cure

Inability to orgasm: Anorgasmia is the inability to achieve orgasm, even with adequate stimulation. It is only a disorder if it causes personal distress. There r many potential causes, and it is very treatable. Many women and some men cannot achieve orgasm by penile/vaginal sex, but can via oral or manual stimulation, which is normal. If you or your partner have anorgasmia, see a licensed sex therapist who can help ...Read more

10

10
Can you fix anorgasmia?

Can you fix anorgasmia?

Sure: An inability to have an orgasm is very common. Try masterbation. If you can not have an orgasm you may need to see a sex therapist. ...Read more